# SDR CA120211001

- Difficulty date: February 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Doug DC-10-30
- Aircraft time: 105,713 hours
- Engine: Ge CF650C2
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, CREW OBSERVED THE NR 3 REVERSER, UNLOCK  AND PRESSURE, LIGHTS REMAINED ILLUMINATED.  MAINTENANCE DISCOVERED THAT THE BLOCKER DOORS AND THE BRACKETS THAT ATTACH THE JACKSCREWS TO THE SLIDING PANEL HAD BECOME DAMAGED/BROKEN POSSIBLY DUE TO OVER TRAVEL OF THE ACTUATING MECHANISM.  THE REVERSER WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
